# SDR ASAA2021070635443

- Difficulty date: July 6, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE FWD SHIELD UPPER AND LOWER SURFACES CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 535-60-15-1A-1 DETAIL D. REMOVED AND REPLACED SHIELD IAW B737-900ER SRM 51-40-02-0G-0W 1.0 O .050 R .026 L 211 D .024.
